# SDR DALA2024041504468

- Difficulty date: April 11, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 71,788 hours, 27,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY CEILING LIGHT INOP AT 40ABC AND 45 DEF.   RELAMP, R/R EMERGENCY LIGHT ASSY, R/R M11649 PWR SUPPLY AND BATT. REF B757 AMM 33-51. PERFORMED OPS CK OF EMERGENCY LIGHTS IAW B757 AMM 33-51. ALL EMERGENCY LIGHTS CHECK OK. ALL LIGHTS TEST GOOD FROM NLG TEST SWITCH, P5 PANEL TEST SWITCH, ATTENDANT PANEL SWITH. LIGHTS AT 40ABC AND 45 DEF TEST OK THRU EMERGENCY LIGHT SWITCH AT DOOR L2.
